RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 1, Pages 73–82 (Mi de10306)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

Method of Boundary Integral Equations in the Mixed Problem for the Laplace Equation with an Arbitrary Partition of the Boundary

P. A. Krutitskii

Lomonosov Moscow State University

Full text: PDF file (1517 kB)

English version:
Differential Equations, 2001, 37:1, 78–89

Bibliographic databases:

UDC: 517.956.225
Received: 25.09.1998

Citation: P. A. Krutitskii, “Method of Boundary Integral Equations in the Mixed Problem for the Laplace Equation with an Arbitrary Partition of the Boundary”, Differ. Uravn., 37:1 (2001), 73–82; Differ. Equ., 37:1 (2001), 78–89

Citation in format AMSBIB
\Bibitem{Kru01}
\by P.~A.~Krutitskii
\paper Method of Boundary Integral Equations in the Mixed Problem for the Laplace Equation with an Arbitrary
Partition of the Boundary
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 1
\pages 73--82
\mathnet{http://mi.mathnet.ru/de10306}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1846401}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 1
\pages 78--89
\crossref{https://doi.org/10.1023/A:1019224416261}


Linking options:
  • http://mi.mathnet.ru/eng/de10306
  • http://mi.mathnet.ru/eng/de/v37/i1/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Shargatov, “Dynamics and stability of air bubbles in a porous medium”, Comput. Math. Math. Phys., 58:7 (2018), 1172–1187  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:46
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019